Exponential lower estimate of the degree of nilpotency of Engel Lie algebras
Matematičeskie zametki, Tome 39 (1986) no. 3, pp. 444-452
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_3_a15,
author = {S. I. Adian and N. N. Repin},
title = {Exponential lower estimate of the degree of nilpotency of {Engel} {Lie} algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {444--452},
year = {1986},
volume = {39},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_3_a15/}
}
S. I. Adian; N. N. Repin. Exponential lower estimate of the degree of nilpotency of Engel Lie algebras. Matematičeskie zametki, Tome 39 (1986) no. 3, pp. 444-452. http://geodesic.mathdoc.fr/item/MZM_1986_39_3_a15/